Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stomach gurgles, cramps. Withdrawal symptom of chewing smokeless tobacco?

I ve been a smoker since I was 17 up to about 9 months ago, I m 36 now. Also I have chewed smokeless for about 12 years up to about a week ago. In the past year and a half I started swallowing my chew mint scoal. Last week I seen scoal makes snus now in mint so I have been on that for a week now. I ve started to have stomach Gurgles and cramps switching to snus. Is this what may be causing this? Or is it a part of withdrawal from not getting the full nicotine I m used to getting with chew? Honestly if I can quit the chew by snussing then I m happy and so far it seems to work. I have a strong will power and am able to usually follow through with what I make for myself. The snus I feel so far has gotten me away from chewing and I don t want to go back now and as soon as I m confident that I m past any erges with chewing I can stop the snus soon too. But my main concern is the bowel issue. I drive for UPS if you get what I m getting at not the best job to have when your having my issues because we don t stop for anything!
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  443
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you are using smokeless tobacco and having withdrawals from nicotine as a result of having stopped the use of the cigarettes, I believe you may have withdrawal reactions like increased appetite which in your case may have taken the form of stomach gurgles. I also think that you need to consult a psychiatrist as soon as possible to get your withdrawal symptoms treated effectively. I hope you do so as soon as possible.

I hope this helps. Take good care of yourself and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor